VOL. 120 · NO. 3 | 1 December 2003
 
VIEW ALL ABSTRACTS +
Articles
Willem Veys
Duke Math. J. 120 (3), 469-514, (1 December 2003) DOI: 10.1215/S0012-7094-03-12031-1
KEYWORDS: 14E30, 32S45, 14B05, 14E15, 14J17
Russell Lyons, Jeffrey E. Steif
Duke Math. J. 120 (3), 515-575, (1 December 2003) DOI: 10.1215/S0012-7094-03-12032-3
KEYWORDS: 82B26, 28D05, 60G10, 82B20, 37A05, 37A25, 37A60, 60G25, 60G60, 60B15
Brendan Hassett, Yuri Tschinkel
Duke Math. J. 120 (3), 577-599, (1 December 2003) DOI: 10.1215/S0012-7094-03-12033-5
KEYWORDS: 14E30, 11D45
János Kollár, Shihoko Shihoko Ishii
Duke Math. J. 120 (3), 601-620, (1 December 2003) DOI: 10.1215/S0012-7094-03-12034-7
KEYWORDS: 14B05, 14M25, 14J10, 14J17, 14B20
Jun-Muk Hwang, Keizo Yamaguchi
Duke Math. J. 120 (3), 621-634, (1 December 2003) DOI: 10.1215/S0012-7094-03-12035-9
KEYWORDS: 32M15, 53B25, 14M15
Shinobu Hosono, Bong H. Lian, Keiji Oguiso, Shing-Tung Yau
Duke Math. J. 120 (3), 635-647, (1 December 2003) DOI: 10.1215/S0012-7094-03-12036-0
KEYWORDS: 14J28
Back to Top